MAUDE Adverse Event Report: MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Model Number SDC140UH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 850cc mentor artoura plus, smooth, ultra high profile was discovered, pre-implantation, to have been packaged with broken non-mentor (b braun) winged infusion set.The winged infusion's tubing was severed in half.Per mentor's procedure's, this is not reportable because the most likely consequence is a intra-procedural delay.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, is remote.However, per product investigation's results, mentor will report this conservatively.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.An analysis of the suspect device's photo was completed.Investigation summary: upon visual evaluation of the image provided in the complaint, the fill tubing was observed in two (2) parts, severed in half.Based on the information currently available, a product issue was identified during the investigation of the photo received.This product issue will be addressed through mentor¿s quality system.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.According to the manufacturing investigation, the winged infusion set part number and the receiving documentation for the supplier lot number showed passing results per applicable drawing.No activity was found during the packaging process that could potentially severe the tubing in half and no nonconformance event for the finished good lot this component was issued.The complaint was discussed with the component supplier which has raised the complaint reported to the winged infusion set supplier.Based on the evaluation summary, this complaint cannot be confirmed as a manufacturing defect.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key16675685
Report Number1645337-2023-03890
Device Sequence Number12106824
Product Code LCJ
UDI-Device Identifier10081317028281
UDI-Public10081317028281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model NumberSDC140UH
Device Catalogue NumberSDC140UH
Device Lot Number9792422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown